Alert archive / Georgia / Areal Flood Warnings in 2011

Areal Flood Warning 21, NWS Jacksonville, FL

September 20, 2011Brantley County, Pierce County, Georgia

NWS Jacksonville, FL issued this areal flood warning at Sep 20, 2011, 3:18 PM EDT for Brantley County, Pierce County, Georgia. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2011, 3:18 PM EDT (19:18 UTC)
Expired
Sep 20, 2011, 5:15 PM EDT
In force
117 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

Counties Brantley County, GA, Pierce County, GA

The radar

The Jacksonville radar (KJAX), 88 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2522 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2522 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WGUS42 KJAX 201918
FLWJAX

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT TUE SEP 20 2011

GAC025-229-202115-
/O.NEW.KJAX.FA.W.0021.110920T1918Z-110920T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIERCE GA-BRANTLEY GA-
318 PM EDT TUE SEP 20 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  CENTRAL BRANTLEY COUNTY IN SOUTHEAST GEORGIA...
  THIS INCLUDES THE CITY OF NAHUNTA...
  EXTREME SOUTHEASTERN PIERCE COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 515 PM EDT

* AT 317 PM EDT...WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF 
STRONG AND SLOW MOVING THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL 
OVER CENTRAL BRANTLEY COUNTY FROM HOBOKEN TO NAHUNTA. HOURLY 
RAINFALL ACCUMULATIONS HAVE NEAR 3 INCHES..AND AN ADDITIONAL 1 TO 2 
INCHES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS...STREETS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR CABLE TELEVISION FOR ANY UPDATES. FOR ADDITIONAL
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

&&

LAT...LON 3125 8212 3130 8201 3118 8193 3113 8206

$$

ENYEDI

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this areal flood warning went out at Sep 20, 3:08 PM EDT, 10 minutes earlier.

Area forecast discussion, Sep 20, 3:08 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT TUE SEP 20 2011

...RAIN CHANCES REMAIN ELEVATED THROUGH THE END OF THE WEEK...

.SHORT TERM...NOW THROUGH FRIDAY...

REST OF THIS AFTERNOON...A FEW STORMS ALONG THE OLD FRONTAL BOUNDARY
ACROSS SOUTHEAST GEORGIA HAVE EXHIBITED WEAK ROTATION AND ARE MOVING
SLOW ENOUGH TO PRODUCE LOCALIZED FLOODING AT TIMES. A FEW STORMS
HAVE BECOME SEVERE WITH STRONGER ROTATION AND ELEVATED UPDRAFTS TO
MARK POTENTIAL FOR WET MICROBURST WINDS AT TIMES AND WARNINGS ARE
CURRENTLY IN EFFECT.

TONIGHT...DIURNAL ACTIVITY ALONG THE FRONTAL BOUNDARY AND FURTHER
SOUTH ACROSS NE FL SHOULD WEAKEN AFTER SUNSET WITH ALL INLAND
ACTIVITY LIKELY ENDING AFTER MIDNIGHT...EXCEPT FOR A FEW ISOLATED
SHOWERS/TSTMS LINGERING ALONG THE OLD FRONTAL BOUNDARY ACROSS SE GA.
MIN TEMPS WILL BE MILD IN THE LOWER TO MID 70S WITH JUST SOME PATCHY
OVERNIGHT FOG EXPECTED.

WED/THU...DEEP AND MOIST SELY STEERING FLOW WITH PRECIPITABLE WATER
AMOUNTS CLOSE TO 2 INCHES WILL KEEP ELEVATED RAIN CHANCES...MAINLY
DURING THE AFTERNOON AND EVENING HOURS ACROSS THE FORECAST AREA.
LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE MAIN THREAT WITH SLOW
MOVEMENT TO AFTERNOON TSTM ACTIVITY. MAX TEMPS WILL REMAIN SLIGHTLY
ABOVE CLIMO VALUES IN THE UPPER 80S ACROSS THE FORECAST AREA.

FRI...DIGGING TROUGH OVER THE CENTRAL U.S. WILL DRIVE SHORTWAVE
ALOFT AND COLD FRONTAL BOUNDARY AT THE SURFACE INTO THE SERN U.S.
AND EXPECT RAINFALL CHANCES TO REMAIN ENHANCED WITH NUMEROUS SHOWERS
AND THUNDERSTORMS...ONCE AGAIN IN THE AFTERNOON AND EVENING HOURS.
MAX TEMPS WILL ONCE AGAIN REMAIN QUITE WARM IN THE UPPER 80S WITH
OVERNIGHT LOWS REMAINING MUGGY IN THE 70S.

.LONG TERM...SATURDAY THROUGH TUESDAY...

SAT/SUN...MODELS HAVE AS EXPECTED SLOWED DOWN FRONTAL PUSH THROUGH
THE REGION OVER THE WEEKEND AND EXPECT AT LEAST SCATTERED SHOWERS
AND THUNDERSTORMS BOTH DAYS...ESPECIALLY ACROSS NE FL...WHILE
FORECAST FOR SE GA WILL BE A BIT TOUGHER WITH SLIGHTLY LOWER POPS
AND WILL DEPEND ON WHERE FRONTAL BOUNDARY IS BISECTING THE FORECAST
AREA. MAX TEMPS STILL EXPECTED TO PUSH INTO THE 80S WITH LOWS
FALLING INTO THE 60S BY SUN NIGHT. STILL ONLY LOW-MODERATE
CONFIDENCE IN THIS MEDIUM RANGE FORECAST DUE TO PROBLEMATIC FRONTAL
BOUNDARY POSITIONING.

MON/TUE...CUT-OFF LOW OVER THE CENTRAL U.S. WILL NUDGE EASTWARD AND
SLIDE MID/UPPER LEVEL DRY SLOT OVER THE FORECAST AREA AND THIS WILL
REDUCE POPS DOWN INTO THE SLIGHT CHANCE RANGE. I HAVE CONTINUED TO
UNDERCUT THE GFS MOS GUIDANCE WHICH SUGGESTS 30-40% POPS IN THIS
TIME FRAME...BUT NOT READY TO GO WITH NO RAIN IN THIS PERIOD YET.

&&

.AVIATION...MVFR TO TEMPO IFR CIGS ARE POSSIBLE IN CONVECTION THIS
AFTN. SKIES WILL BECOME MORE SCT TONIGHT..ESPECIALLY INLAND...AND
TEMPO MVFR CIGS/VSBYS WILL BE POSSIBLE AROUND DAYBREAK ESPECIALLY AT
GNV AND VQQ.

&&

.MARINE...ESE WINDS 10-15 KTS WILL CONTINUE WITH COMBINED SEAS 2-4
FT...WITH 5 FT POSSIBLE WELL OFFSHORE. MODELS DIVERGE ON THU WITH
THE STRENGTH/PLACEMENT OF A COASTAL TROUGH WITH THE NAM12 MORE
AGGRESSIVE THAN THE GFS. HAVE USED A BLEND WHICH SHOWS NE WINDS 10
KTS OVER THE WATERS. WINDS BECOME MORE VRB INTO THE WEEKEND AND
LEANED TOWARD THE ENSEMBLE WHICH KEEPS SSW WINDS AND THE FRONT WEST
OF THE AREA THIS WEEKEND.

RIP CURRENTS: MODERATE RISK WILL CONTINUE TONIGHT AND WED DUE TO
PERSISTENT ONSHORE FLOW AND ENE SWELLS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  89  71  87 /  40  60  30  70
SSI  75  85  76  85 /  40  40  30  50
JAX  73  88  74  87 /  30  50  20  60
SGJ  75  87  76  87 /  30  40  20  50
GNV  70  89  73  89 /  30  50  20  60
OCF  70  91  72  90 /  30  50  20  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/ENYEDI/WALKER
Hazardous weather outlook, Sep 20, 5:16 AM EDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 AM EDT TUE SEP 20 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-210930-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
516 AM EDT TUE SEP 20 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...TODAY AND TONIGHT...

A WEAK FRONTAL BOUNDARY OVER SOUTHEAST GEORGIA AND MOIST CONDITIONS
WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS TODAY THROUGH LATE THIS
EVENING. THE MAIN CONCERNS WILL BE GUSTY WINDS...FREQUENT LIGHTNING...
AND PERIODS OF LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE NORTH
AROUND 10 MPH.

PERSISTENT EASTERLY SWELLS AND THE ONSHORE FLOW WILL CONTINUE A
MODERATE RIP CURRENT RISK AT THE BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AN ONSHORE FLOW WILL COMBINE WITH MOISTURE AND INSTABILITY TO
PRODUCE SCATTERED TO NUMEROUS STORMS EACH AFTERNOON AND EVENING
THROUGH FRIDAY. A COLD FRONT WILL MOVE INTO THE REGION ON FRIDAY
AND WILL ENHANCE RAIN CHANCES. FREQUENT LIGHTNING AND LOCALLY
HEAVY RAINFALL WILL BE THE MAIN CONCERNS.

AN ELEVATED RISK OF RIP CURRENTS EXPECTED TO CONTINUE ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME BUT SPOTTERS
ARE REQUESTED TO REPORT HEAVY RAINFALL AMOUNTS OR FLOODING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS

In the hours before

Special weather statement, Sep 20, 12:54 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1254 PM EDT TUE SEP 20 2011

GAZ132-149>151-201800-
ATKINSON-COFFEE-PIERCE-WARE-
1254 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...SOUTHWESTERN PIERCE...EASTERN ATKINSON AND SOUTHEASTERN COFFEE
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 200 PM EDT...

AT 1254 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES
SOUTHWEST OF AXSON TO 3 MILES NORTHWEST OF NEEDHAM...MOVING NORTHEAST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PEARSON...NEEDHAM...MILLWOOD...AXSON...WARESBORO...WAYCROSS...
DEENWOOD...SUNNYSIDE...DIXIE UNION AND BLACKSHEAR THROUGH 200 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3120 8296 3148 8269 3144 8248 3142 8248
      3142 8240 3143 8240 3138 8215 3122 8225
      3122 8229 3118 8227 3107 8234 3114 8266
      3118 8267 3118 8284
TIME...MOT...LOC 1654Z 220DEG 8KT 3126 8279 3120 8246

HESS
Special weather statement, Sep 20, 1:33 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
133 PM EDT TUE SEP 20 2011

GAZ150>152-164-201830-
BRANTLEY-CHARLTON-PIERCE-WARE-
133 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE...
SOUTHEASTERN PIERCE...WESTERN BRANTLEY AND NORTHEASTERN CHARLTON
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 230 PM EDT...

AT 133 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES WEST OF
HOBOKEN TO 7 MILES SOUTH OF RACE POND...MOVING NORTHEAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RACE POND...
HOBOKEN...WINOKUR...PATTERSON...NAHUNTA AND HICKOX THROUGH 230 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY
BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3146 8207 3109 8191 3105 8194 3104 8191
      3100 8191 3097 8191 3076 8214 3121 8233
TIME...MOT...LOC 1733Z 222DEG 10KT 3119 8222 3091 8210

HESS
Special weather statement, Sep 20, 2:02 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
202 PM EDT TUE SEP 20 2011

GAZ151-152-201845-
BRANTLEY-PIERCE-
202 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN PIERCE
AND NORTHWESTERN BRANTLEY COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 245 PM EDT...

AT 202 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF BLACKSHEAR...MOVING
NORTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND HOBOKEN...BLACKSHEAR...PATTERSON AND HORTENSE THROUGH
245 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3146 8206 3141 8206 3136 8203 3134 8187
      3112 8219 3114 8221 3117 8221 3117 8223
      3118 8226 3121 8229 3122 8229 3125 8234
      3148 8211
TIME...MOT...LOC 1802Z 226DEG 11KT 3125 8219

HESS
Special weather statement, Sep 20, 2:16 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 PM EDT TUE SEP 20 2011

FLZ024-GAZ152-164-165-201900-
BRANTLEY-CHARLTON-INLAND CAMDEN-NASSAU-
216 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRANTLEY...
NORTHEASTERN CHARLTON...WESTERN CAMDEN AND NORTHWESTERN NASSAU
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 300 PM EDT...

AT 216 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM HOBOKEN TO 4 MILES
EAST OF FOLKSTON...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND RACE POND...HOMELAND...HOBOKEN...
FOLKSTON...WINOKUR...KINGS FERRY...HICKOX...NAHUNTA...WOODBINE AND
TARBORO THROUGH 300 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3081 8168 3071 8198 3083 8215 3101 8220
      3102 8214 3108 8221 3117 8221 3117 8224
      3122 8225 3120 8219 3127 8211 3128 8201
      3129 8199 3132 8201 3135 8187 3092 8165
TIME...MOT...LOC 1816Z 249DEG 11KT 3119 8211 3083 8193

HESS
Special weather statement, Sep 20, 3:04 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
304 PM EDT TUE SEP 20 2011

FLZ024-GAZ150-164-165-202000-
CHARLTON-INLAND CAMDEN-NASSAU-WARE-
304 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN WARE...NORTHEASTERN CHARLTON...WESTERN CAMDEN AND
NORTHWESTERN NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 400 PM EDT...

AT 305 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST
OF TARBORO TO 15 MILES SOUTHWEST OF FOLKSTON...MOVING EAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOMELAND...
FOLKSTON...KINGS FERRY AND TARBORO THROUGH 400 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3060 8213 3078 8225 3106 8198 3105 8194
      3106 8193 3108 8193 3110 8191 3110 8184
      3086 8169
TIME...MOT...LOC 1905Z 275DEG 4KT 3096 8190 3066 8214

ENYEDI
Special weather statement, Sep 20, 3:05 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 PM EDT TUE SEP 20 2011

GAZ136-151-152-202000-
BRANTLEY-PIERCE-WAYNE-
305 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WAYNE...EASTERN PIERCE AND BRANTLEY COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...

AT 305 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES WEST OF NAHUNTA...MOVING NORTHEAST AT
10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
NAHUNTA...HOBOKEN...HICKOX...RAYBON...ATKINSON AND HORTENSE THROUGH
400 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3134 8172 3132 8173 3108 8199 3119 8215
      3147 8200
TIME...MOT...LOC 1905Z 211DEG 7KT 3123 8201

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 10:32 AM EDTAreal Flood AdvisoryJAXCoffee118 min
Sep 20, 11:58 AM EDTAreal Flood AdvisoryJAXBacon2 hr
Sep 20, 12:42 PM EDTAreal Flood AdvisoryJAXAtkinson, Clinch, Coffee, Ware2 hr
Sep 20, 12:54 PM EDTSpecial Weather StatementJAXPierce66 min
Sep 20, 1:09 PM EDTTornado WarningJAXPierce, Ware33 min
Sep 20, 1:33 PM EDTSpecial Weather StatementJAXBrantley, Charlton57 min
Sep 20, 1:56 PM EDTAreal Flood AdvisoryJAXBrantley, Charlton, Pierce, Ware94 min
Sep 20, 2:02 PM EDTSpecial Weather StatementJAXPierce43 min
Sep 20, 2:16 PM EDTSpecial Weather StatementJAXBrantley44 min
Sep 20, 2:27 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton48 min
Sep 20, 2:39 PM EDTAreal Flood WarningJAXBrantley, Charlton, Ware96 min
Sep 20, 3:04 PM EDTSpecial Weather StatementJAXCharlton56 min
Sep 20, 3:05 PM EDTSpecial Weather StatementJAXBrantley55 min
Sep 20, 3:34 PM EDTAreal Flood WarningJAXCharlton, Ware86 min
Sep 20, 3:45 PM EDTSpecial Weather StatementJAXCharlton45 min
Sep 20, 3:47 PM EDTSpecial Weather StatementJAXClinch43 min
Sep 20, 4:16 PM EDTSpecial Weather StatementJAXEchols44 min
Sep 20, 4:48 PM EDTSpecial Weather StatementJAXBrantley42 min
Sep 20, 4:51 PM EDTAreal Flood AdvisoryJAXEchols84 min
Sep 20, 5:11 PM EDTAreal Flood WarningJAXCharlton, Ware64 min
Sep 20, 5:21 PM EDTAreal Flood AdvisoryJAXCharlton54 min

Nearby

Areal Flood Warnings in Georgia, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.